A unified approach to some theorems on homogeneous Riemannian and affine spaces

Rosa Anna Marinosci

Czechoslovak Mathematical Journal (1987)

  • Volume: 37, Issue: 1, page 151-156
  • ISSN: 0011-4642

How to cite

top

Marinosci, Rosa Anna. "A unified approach to some theorems on homogeneous Riemannian and affine spaces." Czechoslovak Mathematical Journal 37.1 (1987): 151-156. <http://eudml.org/doc/13629>.

@article{Marinosci1987,
author = {Marinosci, Rosa Anna},
journal = {Czechoslovak Mathematical Journal},
keywords = {homogeneous space; Hermitian space; affine reductive space},
language = {eng},
number = {1},
pages = {151-156},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A unified approach to some theorems on homogeneous Riemannian and affine spaces},
url = {http://eudml.org/doc/13629},
volume = {37},
year = {1987},
}

TY - JOUR
AU - Marinosci, Rosa Anna
TI - A unified approach to some theorems on homogeneous Riemannian and affine spaces
JO - Czechoslovak Mathematical Journal
PY - 1987
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 37
IS - 1
SP - 151
EP - 156
LA - eng
KW - homogeneous space; Hermitian space; affine reductive space
UR - http://eudml.org/doc/13629
ER -

References

top
  1. Ambrose W., Singer I. M., 10.1215/S0012-7094-58-02560-2, Duke Math. J. 25 (1958) p. 647-669. (1958) Zbl0134.17802MR0102842DOI10.1215/S0012-7094-58-02560-2
  2. Kobayashi S., Nomizii K., Foundations of differential geometry, Vol. I and II (1963 and 1969), New York, Interscience Publishers. (1963) MR0152974
  3. Kostant В., A characterization of invariant affine connections, Nagoya Math. J. 16 (1960) p. 35-50. (1960) Zbl0093.35502MR0110995
  4. Kowalski О., Affine reductive spaces, Beitrage zur Algebra und Geometrie 8 (1979) p. 99- 105. (1979) Zbl0436.53015MR0571356
  5. Kowalski О., Generalized symmetric spaces, Lecture notes in mathematics 805, Springer- Verlag 1980. (1980) Zbl0431.53042MR0579184
  6. Kowalski О., Generalized symmetric spaces, revised Russian version, MIR, Moscow 1984. (1984) Zbl0543.53041MR0743260
  7. Sekigawa K., 10.14492/hokmj/1381758447, Hokkaido Math. J. Vol. 7 (1978) p. 206-213. (1978) Zbl0388.53014MR0509406DOI10.14492/hokmj/1381758447
  8. Tricerri F., Vanecke L., Homogeneous Riemannian structures, London Math. Soc. Lecture Notes Series 1983 - Cambridge University Press. (1983) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.